This question was answered on Sat 24, Apr 2010 08:27pm by Dr J Singh

I have been having trouble clearing my throat for about a month now.It seems like i have phleghm in my throat all the time, and it even makes myvoice sound squeaky or croaky.Can you help?

    
Asked by hoopybhoy (Male; 45; No major problems; Relevant drugs:i take propranolol and pizotifen for migraine, but have for quite some time ) on Fri 23, Apr 2010 03:24pm

I have been having trouble clearing my throat for about a month now. It seems like i have phleghm in my throat all the time, and it even makes my voice sound squeaky or croaky. Can you help?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr J Singh  on Sat 24, Apr 2010 08:27pm:

Hello, Your symptoms are suggestive of post nasal drip. Post-nasal drip (PND) occurs when excessive mucus is produced by the sinuses. The excess mucus accumulates in the throat or back of the nose. It can be caused by rhinitis, sinusitis, or laryngopharyngeal acid reflux. It can be enhanced or sometimes even caused by allergies. I suggest you to get an evaluation done from an ENT specialist. I sincerely hope this information helps. Take care.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats